# SDR ASAA11510866

- Difficulty date: December 29, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,846 hours, 6,256 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5901
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 18,931 hours, 21,935 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO APU EGT ABOVE THE THRESHOLD POWERPLANT ENGINEERING REQUEST THE APU BE REMOVED.  REPLACED APU.  OPS/LEAK CHECK OK.  REF T/C 78349010.
